It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • No appetite on Lexapro...



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-03-2005, 09:00 AM   #1
    hilery79
    Senior Veteran
     
    hilery79's Avatar
     
    Join Date: May 2003
    Posts: 1,154
    hilery79 HB User
    No appetite on Lexapro...

    Hi,
    I've been taking Lexapro for about a week and along with the other side effects, I have absolutely no appetite. I've been making myself eat a little, but I get pretty nauseous after a few bites. I've lost about 6 lbs and I didn't need to loose any weight to begin with. I was just wondering if anyone else felt this way when starting Lexapro? I keep reading that the side effects will go away with time...I'm really hoping this is true. I've also experienced severe lightheadedness, headaches, upset stomach, and even more anxiety.

    Has anyone else lost their appetite or feel nauseous all the time with this med?

    Thanks, Hilery

     
    Sponsors Lightbulb
       
    Old 05-03-2005, 09:11 AM   #2
    teek30
    Member
    (male)
     
    teek30's Avatar
     
    Join Date: Apr 2005
    Posts: 57
    teek30 HB User
    Re: No appetite on Lexapro...

    Yes the side effects will go away with time(well, most of them). Half the reason I am off Lexapro is because I ate everything that was in front of me. Your body is in a time of adjustment. Once it balances out and you feel better, your appetite should return.

     
    Old 05-03-2005, 09:13 AM   #3
    nahk
    Junior Member
    (female)
     
    nahk's Avatar
     
    Join Date: Mar 2005
    Posts: 23
    nahk HB User
    Re: No appetite on Lexapro...

    I have been on 5mg lexepro for two weeks I am losing weight too I have lost five pound I have no appetite I have acid reflux too and I have more anxiety in the morning. Also I am having insomnia my doctor told me to take tylenol pm or benadryl to help sleep until you get used to the lex. I was supposed to move up to 10mg after a week of starting with 5mg but my doctor said that if you are having sideaffects stick with 5mg for now. how much are taking.

     
    Old 05-03-2005, 09:20 AM   #4
    hilery79
    Senior Veteran
     
    hilery79's Avatar
     
    Join Date: May 2003
    Posts: 1,154
    hilery79 HB User
    Re: No appetite on Lexapro...

    My Dr. started me off on 10mg. They are scored...so I thought about cutting them in half for awhile. I forgot about my insomnia...the last few nights I haven't been able to fall asleep until 3 or 4am. I try to go to bed around 11, but I just lay there and can't fall asleep...my mind is always racing.

    Thanks for your replys! Hopefully, these side effects will start to ease up soon.

     
    Old 05-03-2005, 11:40 AM   #5
    Bell99
    Senior Veteran
    (female)
     
    Bell99's Avatar
     
    Join Date: Jun 2004
    Location: Kansas
    Posts: 1,004
    Bell99 HB User
    Re: No appetite on Lexapro...

    I am on day 12 5mg. I too had NO appetite at all. I was forcing myself to eat and nothing sounded good at all.
    I am doing much better now. My only "side effect" now is headaches and I pray it doesn't last either.
    I go to the Dr. next Monday and would imagine he ups it to 10 so I suspect the side effects will start again?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    5 weeks on Lexapro and still no appetite Natty44 Anxiety 6 10-08-2008 08:35 PM
    Lexapro and loss of appetite? shrtcak81 Anxiety 24 09-19-2008 09:09 AM
    Wellbutrin cause loss of appetite??? needmylifeback Depression 15 06-21-2004 07:43 AM
    Anything that suprresses your appetite that is not dangerous for ya ?? Thanks2Jesus Obesity 4 04-30-2004 09:14 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:11 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!